# SDR SWAA2025072987675

- Difficulty date: July 2, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 58,371 hours, 35,212 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OK TO INSTALL RT BS 663 RBL 6-32 LWR DOUBLER; FOUND DOUBLER CRACKED AT THE CORNER.   REMOVED AND REPLACED ON FAULT TTG8Q013CQB6.
